# SDR AALA202507251121

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 67,612 hours, 40,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING P/S CHECK FOUND SEAT 25 AND 24 EMERGENCY ALLEY LIGHTS OUT, MAINTENANCE FOUND WIRES DISCONNECTED FROM CONNECTOR AND REPINNED CONNECTOR IAW AMM 20-00-00.
